WJPR Citation New

  All Since 2011
 Citation  2903  2393
 h-index  27  24
 i10-index  68  60


Best Paper Awards

World Journal of Pharmaceutical Research (WJPR) will give best paper award in every issue in the form of money along with certificate to promote research activity of scholar.
            Best Paper Award :
Dr. Muhammad Baqir MR Fakhrildin
Download Article: Click Here


Track Your Article



P. Venkata Ramana*, Dr. P. Pallavi Priya, B. Narasimha Rao, M. Venkata Subbaiah, Valiakala Viswanath, Dr. M. Purusothama


Drug interactions are said to occur when pharmacological activity of one drug is altered by concomitant use of another drug or by the presence of some other substances. A 45 years female patient was admitted in psychiatry ward with chief complaints of hyper activity, un controlled thought and speech, excessive laughing since one week. Lithium was the first drug used for the treatment of mania. In our case, the patient was already known mania patient and she was on treatment with lithium, And suddenly she was developed pedal oedema and severe pain. So the patient was treated with inj. Furosemide and with NSAIDS for relieving pain oedema. On day 3, the patient was experienced symptoms like confusion, palpitations, and abnormal heart rhythms. As per scientific literature we have concluded that because of diuresis the patient was developed hyponatremia. For correcting sodium levels in the body, The sodium pump was activated in distal convoluted tubule and because of that the sodium reabsorption was taken place, As sodium is a monovalent cat ion and lithium also a monovalent cat ion. So, That the subsequent reabsorption of lithium also taken place. Because of that on day 3, Patient was experienced symptoms similar like acute lithium toxicity. Better vigilance is necessary for implementation of safe and effective treatment for each individual patient. In order to prevent serious adverse drug interactions need to consider thorough drug history and patient risk factors, knowledge about actions of drugs , close monitoring during treatment course, individualization of therapy, recognition of the problem, and careful management of all patients who experienced this type of interaction is essential.

Keywords: Lithium, Sodium pump, vigilance, NSAIDS, Acute Lithium toxicity.

[Full Text Article]

Call for Paper

World Journal of Pharmaceutical Research (WJPR)
Read More

Email & SMS Alert

World Journal of Pharmaceutical Research (WJPR)
Read More

Article Statistics

World Journal of Pharmaceutical Research (WJPR)
Read More

Online Submission

World Journal of Pharmaceutical Research (WJPR)
Read More